# SDR TC8A96055

- Difficulty date: August 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808CK
- Make and model: Doug DC-8F-55
- Aircraft serial: 45817
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Fitting
- Condition: Loose
- Location: Pneu Manifold
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AT TAKEOFF POWER 1.87 EPR ALL ENGINE BLEEDS ON, MANIFOLD AIR PRESSURE DROPPED TO ZERO.  ABORTED TAKEOFF AND RETURNED TO RAMP.  FOUND LOOSE FITTING ON MANIFOLD PRESSURE INDICATOR, GROUND RAN OPS CHECK OK AS PER 36-0-0.
